MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE 5ML SALINE IN 10ML

Medline Industries, LP MEDLINE; SYRINGE 5ML SALINE IN 10ML
Catalog Number EMZE010055
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that posiflush we received have no plastic bag covering them therefore making them non-sterile.
 
Additional Manufacturer Narrative
The account reported finding no plastic bag covering item, and the complaint transcript stated that posiflush received had no plastic bag covering them, therefore making them non-sterile.A photo and a sample were received for the investigation; the customer provided a photo and 6ea syringes for review, and for both the syringes in the photo and the syringes returned, it appears that an improper fin seal occurred which caused an issue with the crimp seals on the overwraps.Based on the complaint details, photo and sample evaluation, and the investigation, the complaint is confirmed; the individual packaging for the syringes were not sealed, and the root cause appears to be a machine/automation process error during manufacturing.The sterility of the syringe is limited to the fluid pathway, and the non-sterile packaging is only protective; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYRINGE 5ML SALINE IN 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50868754
Report Number1417592-2026-48747
Device Sequence Number18810032
Product Code NGT
UDI-Device Identifier00363807100558
UDI-Public00363807100558
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZE010055
Device Lot Number3145978
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown